# SDR WVER2019030404

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 37,150 hours, 29,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Fuselage
- Part time: 37,150 hours, 29,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED FROM FS 280.00 - 333.00.
